# SDR 95ZZZX2356

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX - FLT 730 - ON TAKEOFF FOLLOWING A SHARP IMPACT ON FUSELAGE FROM RIGHT NOSE TIRE TREAD FAILURE, BOTH COMPASSES, FLIGHT DIRECTORS, AND ATTITUDE DIRECTOR INDICATORS FAILED.  AFTER LANDING, REMOVED AND RE-ESTABLISHED POWER TO ATTITUDE AND HEADING REFERENCE SYSTEMS.  ALIGNMENT OF BOTH SYSTEMS WAS NORMAL AND SYSTEMS OPERATIONAL CHECK WAS NORMAL.  CHECK C-1D - 4-6-95 - MCI.
